Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 183, NWS Tulsa, OK

May 25, 20154 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2015, 5:50 PM CDT for 4 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 55 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 5:50 PM CDT (22:50 UTC)
Expired
May 25, 2015, 6:45 PM CDT
In force
55 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK

What was reported inside it

TimeReportWhereRemark
May 25, 5:54 PM CDTTORNADO2 W Poteau, OKA TORNADO SEVERELY DAMAGED SEVERAL HOMES...SNAPPED OR UPROOTED NUMEROUS TREES...AND BLEW DOWN POWER POLES.
May 25, 6:00 PM CDTTSTM WND DMGPoteau, OKDAMAGE TO 4 NEIGHBORHOODS IN POTEAU...INCLUDING TREE DAMAGE...STRUCTURAL DAMAGE. POSSIBLE TORNADO.
May 25, 6:03 PM CDTTSTM WND GST 70Shady Point, OKREPORT OF THUNDERSTORM WINDS 60 TO 70 MPH.
May 25, 6:10 PM CDTTSTM WND GST 782 N Poteau, OKSPOTTER MEASURED 78 M PH THUNDERSTORM WIND GUST NORTH OF POTEAU.
May 25, 6:12 PM CDTTSTM WND DMGPoteau, OKREPORT OF TREES DOWNED ONTO SEVERAL HOMES.
May 25, 6:13 PM CDTTSTM WND DMGPanama, OKREPORT OF TREES DOWNED.
May 25, 6:13 PM CDTTSTM WND DMGShady Point, OKREPORT OF TREES DOWNED.
May 25, 6:27 PM CDTTSTM WND DMGMansfield, ARCHICKEN HOUSE BLEW APART AND A BARN WAS BLOWN OVER ONTO HIGHWAY 80. OTHER WIND DAMAGE AND TREES DOWN ARE ALSO BEING REPORTED.
May 25, 6:40 PM CDTTSTM WND GST 681 Sw Washburn, ARREPORT OF THUNDERSTORM WINDS TO 68 MPH AT MILLTOWN, ON THE SEBASTIAN AND LOGAN COUNTY LINE.
May 25, 6:42 PM CDTTSTM WND DMGShibley, AR6 POWER POLES SNAPPED...MINOR ROOF DAMAGE TO A STRUCTURE JUST WEST OF HIGHWAY 64 AND SHIBLEY ROAD
May 25, 6:45 PM CDTTSTM WND DMGBarling, ARTREE LIMBS DOWNED BY THUNDERSTORM WINDS.
May 25, 6:50 PM CDTTSTM WND DMGRudy, ARTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS54 KTSA 252250
SVRTSA
ARC033-047-131-OKC061-079-101-135-252345-
/O.NEW.KTSA.SV.W.0183.150525T2250Z-150525T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 645 PM CDT

* AT 547 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF PORUM TO POTEAU TO 10 MILES EAST OF
  BIG CEDAR...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...SHADY POINT...PANAMA...
  TAMAHA...CAMERON...COWLINGTON...SPIRO...VIAN...PATTERSON...ROCK
  ISLAND...HARTFORD...SCULLYVILLE...MC KEY...MIDLAND...POCOLA...
  HACKETT...JENSON...GANS...SALLISAW...BRADEN...BONANZA...ARKOLA...
  EXCELSIOR...MULDROW...LIBERTY...HUNTINGTON...COTTONWOOD...
  WITCHERVILLE...BRUSHY LAKE STATE PARK...MANSFIELD...RYE HILL...
  JENNY LIND...DAYTON...MILL CREEK...GREENWOOD...ARKOMA...ROLAND...
  BRUSHY...CROSSROADS...MOFFETT...FORT SMITH REGIONAL AIRPORT...
  BURNVILLE...BARLING...FORT SMITH...CENTRAL CITY...MILLTOWN...
  DORA...WASHBURN...BLOOMER...VAN BUREN...LAVACA...SHORT...FORT
  CHAFFEE...URSULA...SHIBLEY...FURRY...KIBLER...FIGURE FIVE...
  CONCORD...UNIONTOWN...CHARLESTON...CEDARVILLE...RUDY...ALMA...
  VESTA...LAKE FORT SMITH...LEE CREEK...DYER...CHESTER...NATURAL
  DAM...MOUNTAINBURG...TONEY...CECIL...MEG...PETER PENDER...BRANCH...
  MULBERRY...PINEY AND PLEASANT HILL.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 296 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3531 9391 3523 9393 3522 9402 3513 9404
      3514 9413 3510 9414 3507 9423 3496 9424
      3492 9444 3456 9445 3453 9450 3499 9467
      3540 9524 3564 9458 3564 9448 3568 9448
      3576 9425 3576 9420 3547 9391 3531 9383
TIME...MOT...LOC 2250Z 234DEG 37KT 3540 9512 3504 9458
          3467 9444

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
156 
WWUS54 KTSA 252312
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT MON MAY 25 2015

ARC033-047-131-OKC061-079-101-135-252345-
/O.CON.KTSA.SV.W.0183.000000T0000Z-150525T2345Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-
MUSKOGEE OK-SEQUOYAH OK-
612 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SEQUOYAH...
SOUTHEASTERN MUSKOGEE...NORTHEASTERN LE FLORE...NORTHEASTERN
HASKELL...SEBASTIAN...SOUTHWESTERN FRANKLIN AND CRAWFORD COUNTIES
UNTIL 645 PM CDT...

AT 611 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRUSHY LAKE STATE PARK TO HACKETT TO 10 MILES
SOUTHWEST OF WALDRON...AND MOVING NORTHEAST AT 45 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...COTTONWOOD...MULDROW...
  ARKOLA...BRUSHY...HUNTINGTON...EXCELSIOR...WITCHERVILLE...
  MANSFIELD...RYE HILL...MILL CREEK...ARKOMA...JENNY LIND...ROLAND...
  DAYTON...MOFFETT...GREENWOOD...FORT SMITH REGIONAL AIRPORT...FORT
  SMITH...CROSSROADS...BARLING...BURNVILLE...DORA...MILLTOWN...
  CENTRAL CITY...SHORT...VAN BUREN...WASHBURN...BLOOMER...LAVACA...
  UNIONTOWN...SHIBLEY...FURRY...FIGURE FIVE...KIBLER...CEDARVILLE...
  FORT CHAFFEE...CONCORD...URSULA...NATURAL DAM...ALMA...RUDY...
  CHARLESTON...LEE CREEK...LAKE FORT SMITH...DYER...CHESTER...
  MOUNTAINBURG...TONEY...CECIL...MEG...PETER PENDER...BRANCH...
  MULBERRY...PINEY...PLEASANT HILL AND VESTA

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 295 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3531 9391 3523 9393 3522 9402 3513 9404
      3514 9413 3510 9414 3507 9423 3496 9424
      3492 9444 3456 9445 3453 9450 3499 9467
      3540 9524 3564 9458 3564 9448 3568 9448
      3576 9425 3576 9420 3547 9391 3531 9383
TIME...MOT...LOC 2312Z 234DEG 37KT 3555 9478 3517 9436
          3480 9422

HAIL...1.00IN
WIND...80MPH

$$
075 
WWUS54 KTSA 252319
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT MON MAY 25 2015

ARC033-047-131-OKC061-079-101-135-252345-
/O.CON.KTSA.SV.W.0183.000000T0000Z-150525T2345Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-
MUSKOGEE OK-SEQUOYAH OK-
619 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SEQUOYAH...
SOUTHEASTERN MUSKOGEE...NORTHERN LE FLORE...NORTHEASTERN HASKELL...
SEBASTIAN...SOUTHWESTERN FRANKLIN AND CRAWFORD COUNTIES UNTIL 645 PM
CDT...

AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRUSHY TO EXCELSIOR TO 5 MILES SOUTHWEST OF WALDRON...
AND MOVING NORTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MILL CREEK...WITCHERVILLE...
  ARKOMA...JENNY LIND...ROLAND...DAYTON...MOFFETT...GREENWOOD...
  CROSSROADS...FORT SMITH REGIONAL AIRPORT...FORT SMITH...
  BURNVILLE...DORA...BARLING...CENTRAL CITY...MILLTOWN...SHORT...VAN
  BUREN...WASHBURN...UNIONTOWN...SHIBLEY...BLOOMER...LAVACA...FIGURE
  FIVE...KIBLER...FURRY...FORT CHAFFEE...CEDARVILLE...CONCORD...
  URSULA...ALMA...NATURAL DAM...RUDY...CHARLESTON...LAKE FORT
  SMITH...LEE CREEK...DYER...CHESTER...MOUNTAINBURG...TONEY...
  CECIL...MEG...VESTA...PETER PENDER...BRANCH...MULBERRY...PINEY AND
  PLEASANT HILL

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 295 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3531 9383 3532 9390 3523 9393 3522 9402
      3513 9404 3514 9413 3510 9414 3507 9423
      3496 9424 3492 9444 3467 9446 3491 9447
      3540 9524 3564 9458 3564 9448 3568 9448
      3576 9425 3576 9420 3547 9391
TIME...MOT...LOC 2320Z 234DEG 37KT 3557 9470 3520 9429
          3485 9414

HAIL...1.00IN
WIND...70MPH

$$
578 
WWUS54 KTSA 252334
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT MON MAY 25 2015

OKC061-101-252343-
/O.CAN.KTSA.SV.W.0183.000000T0000Z-150525T2345Z/
HASKELL OK-MUSKOGEE OK-
634 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE AND
NORTHEASTERN HASKELL COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3563 9408 3547 9391 3531 9383 3532 9390
      3523 9393 3522 9402 3513 9404 3514 9413
      3510 9414 3507 9423 3496 9424 3509 9450
      3553 9487 3554 9486 3564 9450 3564 9448
TIME...MOT...LOC 2333Z 226DEG 34KT 3547 9462 3534 9425
          3512 9418

$$

ARC033-047-131-OKC079-135-252345-
/O.CON.KTSA.SV.W.0183.000000T0000Z-150525T2345Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
634 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
SEQUOYAH...NORTHEASTERN LE FLORE...SEBASTIAN...SOUTHWESTERN FRANKLIN
AND SOUTHERN CRAWFORD COUNTIES UNTIL 645 PM CDT...

AT 632 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MULDROW TO BARLING TO HUNTINGTON...AND MOVING
NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BURNVILLE...MILLTOWN...
  DORA...LAVACA...VAN BUREN...BLOOMER...WASHBURN...KIBLER...
  SHIBLEY...RUDY...FIGURE FIVE...DYER...FURRY...CEDARVILLE...ALMA...
  FORT CHAFFEE...TONEY...CECIL...MEG...VESTA...PETER PENDER...
  URSULA...BRANCH...CHARLESTON...MULBERRY...CONCORD...UNIONTOWN...
  PINEY...PLEASANT HILL AND SHORT

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 307 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. 

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3563 9408 3547 9391 3531 9383 3532 9390
      3523 9393 3522 9402 3513 9404 3514 9413
      3510 9414 3507 9423 3496 9424 3509 9450
      3553 9487 3554 9486 3564 9450 3564 9448
TIME...MOT...LOC 2333Z 226DEG 34KT 3547 9462 3534 9425
          3512 9418

HAIL...0.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 25, 3:44 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015

.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.

PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.

WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  81  65  82 /  70  10  50  40
FSM   64  81  66  85 / 100  20  40  40
MLC   62  80  67  83 /  80  20  60  40
BVO   59  80  62  83 /  50  10  40  40
FYV   61  78  62  80 / 100  20  30  30
BYV   61  79  63  80 / 100  30  30  30
MKO   61  80  65  82 /  90  20  50  50
MIO   61  79  62  82 /  70  20  50  30
F10   60  80  65  82 /  80  20  60  50
HHW   64  82  68  83 /  80  20  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 25, 5:17 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAY 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT MON MAY 25 2015

...SIGNIFICANT SEVERE WEATHER AND RAPID ONSET FLASH FLOODING THIS
EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TROUGH TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...ALONG AND SOUTHEAST OF INTERSTATE 44.
        ONSET...ONGOING.

        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL OF EASTERN OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.

DISCUSSION...
A NORTHWEST TO SOUTHEAST LINE OF STRONG TO SEVERE THUNDERSTORMS
ROUGHLY EXTEND FROM ENID OKLAHOMA...WITH INCREASING CONCENTRATION
SOUTHEAST TO CLAYTON OKLAHOMA...AND SOUTH TO PARIS TEXAS.  THESE
STRONG TO SEVERE STORMS WILL MOVE NORTHEASTWARD INTO PARTS OF
NORTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS THIS
EVENING. ALL MODES OF SEVERE...INCLUDING SIGNIFICANT SEVERE HAVE
BEEN REPORTED THUS FAR ACROSS SOUTHEAST OKLAHOMA. THROUGH THE
EVENING CONDITIONS WILL REMAIN FAVORABLE FOR SEVERE WEATHER ACROSS
ALL OF THE REGION.  THE HIGH POTENTIAL FOR SIGNIFICANT SEVERE HAIL
AND WIND...AND LARGE...LONG TRACK TORNADOES WILL BE MAINTAINED
ACROSS SOUTHEAST OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS. A
TORNADO WATCH REMAINS IN EFFECT FOR THE AFOREMENTIONED AREAS UNTIL
10 PM.

ADDITIONALLY...THE WET SOILS WILL MAKE DOWNED TREES A HIGHER
LIKELIHOOD AND PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A
SUBSTANTIAL SHELTER IN ADVANCE OF THE LINE OF STORMS.  THE SEVERE
WEATHER THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR
LOCATION.

AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING...WHICH IS EXPECTED AS THE WIDESPREAD RAINFALL CONTINUES TO
EXPAND TO THE NORTHEAST.  RECENT RAINFALL AND SATURATED GROUND WILL
RESULT IN RAPID WATER RISES...AND PREPARATIONS TO MOVE TO HIGHER
GROUND SHOULD BE COMPLETED.  WATER WILL BE SLOW TO RECEDE THROUGH
THE OVERNIGHT HOURS...AND MANY ROADS MAY REMAIN FLOODED THROUGH THE
EARLY MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND.  THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS.  LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 25, 3:48 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT MON MAY 25 2015

OKZ073-252115-
PITTSBURG OK-
348 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN PITTSBURG

AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF KREBS...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KREBS...BLOCKER...
FEATHERSTON...CROWDER...CANADIAN AND ARROWHEAD STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3518 9576 3520 9568 3522 9568 3525 9563
      3525 9560 3522 9562 3522 9560 3526 9552
      3530 9550 3529 9546 3520 9545 3503 9549
      3502 9551 3491 9551 3493 9579
TIME...MOT...LOC 2048Z 193DEG 29KT 3500 9565
Local storm report, May 25, 4:45 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     SOPER                   34.03N 95.70W
05/25/2015                   CHOCTAW            OK   EMERGENCY MNGR

            TREES DOWN AND TRANSFORMER/WIRES DOWN IN AREA OF BOGGY
            CREEK AT HWY 70.

&&

JDS
Local storm report, May 25, 4:46 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             HONOBIA                 34.54N 94.94W
05/25/2015  E1.75 INCH       LE FLORE           OK   EMERGENCY MNGR

&&

JDS
Special weather statement, May 25, 5:22 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT MON MAY 25 2015

OKZ054-059-060-064-066-070-071-252300-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-
522 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...OKMULGEE...SOUTHWESTERN OSAGE...PAWNEE AND SOUTHWESTERN
     TULSA

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 521 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF RALSTON TO 4 MILES EAST OF BRISTOW TO
3 MILES SOUTHEAST OF HOFFMAN...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITHIN THE LINE OF STORMS.

LAT...LON 3656 9690 3659 9692 3658 9701 3659 9702
      3676 9686 3676 9682 3609 9610 3566 9558
      3538 9586 3578 9641 3601 9663 3615 9663
      3615 9677 3621 9683 3624 9682 3624 9686
      3643 9704 3651 9704
TIME...MOT...LOC 2221Z 228DEG 12KT 3649 9696 3584 9632
          3546 9581
Local storm report, May 25, 5:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             WEBBERS FALLS           35.51N 95.13W
05/25/2015  E1.00 INCH       MUSKOGEE           OK   EMERGENCY MNGR

&&

JDS
Special weather statement, May 25, 5:46 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT MON MAY 25 2015

OKZ049-053-064>066-070-071-073>076-252345-
CHOCTAW OK-CREEK OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-PUSHMATAHA OK-
546 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW...SOUTHWESTERN HASKELL...SOUTHWESTERN LE FLORE...
     MCINTOSH...PITTSBURG...PUSHMATAHA AND LATIMER

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK AND OKMULGEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND OKFUSKEE

AT 544 PM CDT...STRONG WINDS FROM 40 TO 50 MPH HAVE BEEN MEASURED BY
THE MESONET ON THE BACK SIDE OF A LARGE THUNDERSTORM COMPLEX MOVING
ACROSS EAST CENTRAL AND SOUTHEAST OKLAHOMA. POCKETS OF HAIL TO PENNY
SIZE ARE ALSO POSSIBLE JUST BEHIND THE SQUALL LINE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3386 9581 3394 9594 3416 9598 3417 9578
      3450 9579 3459 9568 3468 9610 3528 9599
      3528 9643 3545 9645 3540 9663 3586 9662
      3585 9585 3535 9531 3529 9542 3459 9484
      3450 9488 3450 9504 3394 9515 3388 9526
TIME...MOT...LOC 2244Z 168DEG 17KT 3428 9523

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:44 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more24 hr
May 24, 11:57 PM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more12 hr
May 25, 4:23 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more20 hr
May 25, 11:36 AM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more24 hr
May 25, 2:18 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha42 min
May 25, 2:32 PM CDTTornado WarningTSAChoctaw, Pushmataha28 min
May 25, 3:11 PM CDTSpecial Weather StatementTSAPittsburg34 min
May 25, 3:34 PM CDTSpecial Weather StatementTSAChoctaw26 min
May 25, 3:48 PM CDTSpecial Weather StatementTSAPittsburg27 min
May 25, 3:54 PM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more8 hr
May 25, 3:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha65 min
May 25, 4:07 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg23 min
May 25, 4:18 PM CDTTornado WarningTSAPittsburg42 min
May 25, 4:21 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min
May 25, 4:26 PM CDTTornado WarningTSAPushmataha34 min
May 25, 4:30 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 25, 4:39 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha31 min
May 25, 4:48 PM CDTTornado WarningTSALeFlore, Pushmataha27 min
May 25, 4:52 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha38 min
May 25, 4:52 PM CDTTornado Warning Considerable damage threatTSALatimer, LeFlore, Pushmataha38 min
May 25, 5:01 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha29 min
May 25, 5:08 PM CDTTornado Warning Tornado observedTSALatimer, LeFlore52 min
May 25, 5:19 PM CDTTornado WarningTSALeFlore41 min
May 25, 5:21 PM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 11 more8 hr
May 25, 5:22 PM CDTSpecial Weather StatementTSACreek, Okmulgee, Pawnee38 min
May 25, 5:23 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah52 min
May 25, 5:28 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore32 min
May 25, 5:34 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner41 min
May 25, 5:41 PM CDTTornado WarningTSAHaskell, LeFlore49 min
May 25, 5:46 PM CDTSpecial Weather StatementTSAChoctaw, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg and 1 more59 min
May 25, 5:56 PM CDTTornado WarningTSALeFlore19 min
May 25, 6:40 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah50 min
May 25, 6:44 PM CDTSpecial Weather StatementTSASebastian46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.